# SDR DL777070672

- Difficulty date: June 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 32,893 hours, 5,291 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Condition: Defective
- Location: E/E Bay Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UNUSUALLY STRONG ODOR NOTED IN MAIN E/E COMPARTMENT.  COULD NOT POSITIVELY IDENTIFY NATURE OF ODOR.  PERFORMED INSP OF E/E ELECTRICAL COMPONENTS AND WIRING.  NO TROUBLE FOUND.  ALL C/B-S IN.  INSPECT FWD CARGO BIN.  ALL OKAY.  ODOR DISSIPATED AFTER 2 HOURS.  MAIN E/E COMPARTMENT LIGHTS NOTED TO GO INTERMITTENTLY DIM THEN BRIGHT.  AFTER 2 HOURS LIGHTS INTERMITTENTLY UNCONTROLLABLE FROM E/E LIGHTS SWITCHES IN BOTH ON OR OFF POSITIONS.  FWD TO MCO AND PLAC 33-31-01.  C/B PULLED AND COLLARED.  REPLACED DEFECTIVE SWITCH.  E AND E LIGHTS WORKING NORMAL.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
